# SDR AALA20170120023

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29754
- Aircraft time: 12,756 hours, 4,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR IS DIFFICULT TO ARM. CLEANED DEBRIS FROM GIRT BAR TRACK. OPERATIONAL CHECKED IAW 25-66-02 GOOD.
